Research Repository

Integrals of logarithmic and hypergeometric functions

Sofo, Anthony ORCID: 0000-0002-1277-8296 (2016) Integrals of logarithmic and hypergeometric functions. Communications in Mathematics, 24 (1). 7 - 22. ISSN 2336-1298

[img] Text
cm-2016-0002.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (452kB)
Item Type: Article
Uncontrolled Keywords: Lerch phi transcendent; zeta functions; harmonic numbers
Subjects: Current > FOR Classification > 0103 Numerical and Computational Mathematics
Current > Division/Research > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 07 Jul 2017 00:54
Last Modified: 14 Aug 2017 05:55
ePrint Statistics: View download statistics for this item
Citations in Scopus: 8 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar